# SDR DALA2024022902853

- Difficulty date: February 27, 2024
- Submitted: February 29, 2024
- Operation: Air carrier
- Aircraft: N387DA
- Make and model: Boeing 737832
- Aircraft serial: 30374
- Aircraft time: 73,462 hours, 29,504 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 344 Lbl 8
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0220618) FLOOR BEAM STA 344 LBL8 TOP CORRODED. REPAIRED FLOOR BEAM STA 344 LBL 8 IAW BOEING 737-800 SRM 53-10-51-2R-9.
